# SDR CALA2022080301946

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: NA
- Condition: Cracked
- Location: Fr66
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ANGLE LOCATED FR66 LEVEL STRG23R  IN PASSE ABIN. SEE AEROMAN NON ROUTINE 2022-343195 REMOVED AND REPLACED FLOOR STRUCTURE ANGLE LOCATED FR 66 LEVEL 24-JUN-23. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND STR  23R IN PASSEGER CABIN IAW A320 SRM 51-72-11-911-001 AND MORE DAMAGE IAW NTM 51-90-00. PERFORMED SCEPTRE ENTRY ON LOG DRAWING # D53474250 ISSUE L. MEASURE OF CRACKS IS: L=0.213W PAGE NUMBER:9209092 TOOL USED ELECTRONIC CALIPER P-N:500-193,S/N:1116081, DUE DATE:
